# SDR 96ZZZM595

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 400
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FLOOR BEAM STATION 400 TOP FLANGE BL 0 TO LBL 25 CORROSION.  REMOVED CORROSION AS PER 51-10-6.  OUT OF LIMITS SEVERAL SPOTS BETWEEN RBL 3 THROUGH LBL 33.  ALODINE AND PRIME PER SRM 51-10-2.  CUT UPPER CHORD OF FLOOR BEAM FROM RBL 5 THROUGH LBL 33 PER SRM 53-10-8.  INSTALLED FLOOR BEAM REPAIR PER SRM 53-10-8 FROM RBL 3 TO LBL 33.
